# SDR 251TR0007

- Difficulty date: March 5, 2004
- Submitted: March 10, 2004
- Operation: Air carrier
- Aircraft: N251TR
- Make and model: Boeing 737228
- Aircraft serial: 23792
- Aircraft time: 29,924 hours, 24,699 cycles
- System (JASC): 2210 · Autopilot System
- Part: Display
- Part number: 4038890948
- Part serial: 80050134
- Condition: Malfunctioned
- Location: Control Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NUMBER 6 IS MISSING IN MODE CONTROL PANEL.  PLACED ON MCO.  3/9/2004:  REPLACED MODE CONTROL PANEL AND OPS CHECKED PER MM 22-11-341.
